# SDR AALA201903119018

- Difficulty date: December 3, 2018
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 80,437 hours, 11,377 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: C13039CA01
- Part serial: Q00173002247
- Condition: Malfunctioned
- Part time: 66,508 hours, 9,386 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

5000 FT MSL,  AUTOPILOT 2, ON, AIRCRAFT YAWED LEFT UNCOMMANDED, ALL ENGINES NORMAL.  NO ECAM INDICATION. RUDDER TRIM INDICATED R 6.8. PFD TURN COORDINATOR, BAR RIGHT OF CENTER.  FIRST OFFICER DISC. AP 2, MANUALLY SELETED RUDDER TRIM RESET BUTTON.  AP 2 RESELECTED BACK ON.  ALL SYSTEMS NORMAL.  ACCOMPLISHED A DVI OF RUDDER MECHANICAL, CONTROL, RUDDER CENTERLINE & RUDDER TRAVEL LIMIT CHECKS AND REPLACED FMGEC NR 2 IAW TSI 0080111, 0080105, & 0080109.  ALL CHECKED SATISFACTORY.   THE TEAR DOWN REPORT FOR THE REMOVED FMGEC REFELCTS THE UNIT WAS INSPECTED AND TESTED WITH NO FAULTS NOTED,  AND THE UNIT WAS RETURNED TO SERVICE.
